Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 930571, 9 pages
Research Article

1-Quasiconformal Mappings and CR Mappings on Goursat Groups

Department of Mathematics, Linyi University, Linyi, Shandong 276005, China

Received 27 February 2014; Accepted 2 April 2014; Published 24 April 2014

Academic Editor: Dachun Yang

Copyright © 2014 Qing Yan Wu and Zun Wei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yan Wu and Zun Wei Fu, “1-Quasiconformal Mappings and CR Mappings on Goursat Groups,” The Scientific World Journal, vol. 2014, Article ID 930571, 9 pages, 2014. doi:10.1155/2014/930571